# SDR C2XA04BT069

- Difficulty date: June 24, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 14972
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS NOT WORKING WHEN IN ARMED AND IN AUTO ESSENTIAL ELECTRICAL MODE.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY, OPS CHECKED GOOD IAW EMB 145 MM 33-50-00.
